# SDR CA190312007

- Difficulty date: March 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 22,713 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 843003
- Condition: Defective
- Location: Mlg
- Part time: 23,094 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) ON GEAR EXTENSION FOR LANDING, THE GEAR DID NOT EXTEND AND THE CREW RECEIVED A 3 RED INDICATION. THE CREW VISUALLY CONFIRMED NO GEAR EXTENSION, THEY INITIATED A GO-AROUND AND REFERENCED THEIR CHECKLIST, THEY MANUALLY EXTENDED THE LANDING GEAR AND THE FLIGHT LANDED SAFELY. NO EMERGENCY WAS DECLARED. THE AIRCRAFT WAS BROUGHT INTO THE HANGER FOR FURTHER TROUBLESHOOTING WHERE MTC REPLACED THE LANDING GEAR SELECTOR VALVE, BLED THE SYSTEM AND FUNCTION/LEAK CHECK WAS CARRIED OUT SUCCESSFULLY WITH NO FURTHER FAULT NOTED. THE AIRCRAFT IS RETURN TO SERVICE.
